Patanjali - Weight loss advise this question feed

OBESITY, 2 June 2016 14:22

I am 50 yrs old weighing 79 kgs & height 5.5" Suffering from Slip disc / Sciatica / BP 140/77 / Cholesterol /Thyroid & Vitamin D deficiency. I am taking tablets for BP / Cholesterol / Thyroid & Vitamin D Deficiency. I have purchase the below from Patalanjali for 2 months. Kindly advice the daily course of the below:

  1. Divya medohar vati
  2. Divya ArogyaVardani Vati
  3. Divya Panchkol churan
  4. Lauh bhasam
  5. Divya Peya
  6. Divya Triphala churan

Thanks.

Tags: Loose weight, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

You have multiple problems , you can take arogyavardhini, 1-0-1 after food which will help in improving liver functions, medhohara 1-0-1 after food will help you to maintain a healthy weight. Combination of Panchakola and lauh basma and triphala churan(mixture of these) 1/4 tsp-0-1/4 tsp before food with warm water will help in thyroid functions. You need to drink good amount of water to prevent excess heat that might generate due to excess medications.

Ayurveda Medication

1.Amala aloevera juice

3 tsp+ 1/2 glass warm water morning empty stomach . Helps to keep your digestion and metabolism healthy.

Diet

Include complex carbohydrates like whole wheat, ragi jwar, and include good amount of proteins and fiber in your meal like dhal, salads, sprouts etc

Physical activities and breathing

exercises

Like yoga , pranayama, , walking, cycling , cardio can be done and will be very useful.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr. Spoorthi on 9 June 2016 22:11

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


For losing weight

asked by darsh on 16 July 2012 13:19
Hello doctor, I m a 25 yr lady n have a 11 mth old son who was born through normal delivery sson after his birth i was caught up by tuberculosis n was under treatment for 9 mths now i m fully ok but my weight has increased to high extent its 77 kgs now n i wanna reduce my weight so plz suggest me dat shall i take divya medohar vati but my baby is on... Read More
1 reply  -  Related Tags: Culosis, Tuber, Weight
Expert's Advice (YogaGuru):- Medicines of any kind should be avoided if you are feeding a baby. But there are some nice pranayama techniques which you can follow to maintain your weight. Kapalabhati pranayama is very good for loosing weight specially. Do vajrasana after lunch and dinner, it will help you in digestion Take care of your food habits, avoid oily, fatty and fried food. Have fiber rich diet like fruits and salads. Do.. Read more

Weight loss

asked by diptinmehta on 11 February 2010 8:15
I am 35years old. I had a baby in march 2009 & had a normal delivery. My age is 35. This is my second baby.Post delivery I developed, arthritis , sinusitis & severe burning in eyes. i'm already under the medication of Baba ramdev-under Dr Lokesh-HYD. I'm much better after i started medication. now my only problem is that my eyes burn a lot & i'm unable to loose weight... Read More
Expert's Advice (Dr.Vijay):- Hello madam, After taking medicines for your past complaints such as arthritis, sinusitis, and burning sensation in eyes, you have only burning sensation and weight issueBurning sensation may be due to Pittam in your bodyThere are some suggestions which may help you to reduce your weight and meanwhile I would suggest some medication for your burning sensation in eyes Regular exercise and Regular.. Read more

Grow body weight

asked by Raviraj on 24 October 2010 8:32
Hi... I am 20yr old my hight is 6ft but my body only 47kg plz tell me how to increas body... Read More
5 replies  -  Related Tags: Weight gain, Weight
Expert's Advice (Dr.Vijay):- Hello, As per your given information, body mass index for you is low, that is 14.05. You can gain weight easily by following proper food habits, and exercises. Proper timing should be followed and consume protein and carbohydrate rich food, and include fiber-rich food, green leafy vegetables As it is possible to gain weight with ayurvedic medicines, siddha and other system of Indian medicines, you.. Read more

I want gain my weight

asked by jagmeet on 10 October 2012 23:21
sir....i m 6'2,and my weight is 73..i want to gain my weight atleast 8-10 kg..i tried so many times,so many medicines..but haven't got any positive result...kindly suggest me .how can i gain me.weight without any side effect...i'm married... Read More
Expert's Advice (Dr.Vijay):- Hello, Your Body Mass Index (BMI) is 20.7. This means your weight is within the Normal range based on your given weight and height. However, it is considered as normal weight range. As you are desiring to reduce 8 to 10 Kg weight is not advisable medically. However, if there is fat depositions, you may consume natural medicines that include ayurveda and other system of medicines and therapies.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.